# SDR ASAA2015100213296

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,636 hours, 2,496 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 6937324378
- Part serial: F07501
- Condition: Failed
- Location: Cabin Temp
- Part time: 7,638 hours, 2,497 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES ON RESET.  ACFT GROUNDED.  BITE CHECK OF NR 2 CONTROLLERS SHOWS FWD CABIN SENSOR FAULT AND PREVIOUS FAULT.  UNABLE TO CONTROL TEMPERATURE FWD CABIN EVEN THOUGH MASTER CAUTION RESETS FAULT LIGHT.  REPLACED OVERHEAD P-5 TEMPERATURE CONTROL MODULE. IAW TASK 21-61-15-400-801.  NOW ABLE TO CONTROL FWD CABIN ZONE TEMP REF 21-61-00-700-801-002. FWD CONTROLLER BITE OK 21-61-00-700-800-002.  PERFORMED CABIN TEMP CONTROL AND INDICATION OPS TEST GOOD, REF AMM 21-61-00.
